# SDR DALA2015061203748

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Frames 24-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR SUPPORT -Y254 AT FWD GALLEY AREA FROM FRAMES 24 TO 35.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53232319.
